Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 126, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 11, 2018, 11:26 PM CDT for Becker County, Clearwater County, Hubbard County, Minnesota. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2018, 11:26 PM CDT (04:26 UTC)
- Expired
- Jul 12, 2018, 12:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Becker County, MN, Clearwater County, MN, Hubbard County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 171 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 11:36 PM CDT | TSTM WND DMG | 5 Sw Two Inlets, MN | CROP AND TREE DAMAGE. TREES ESTIMATED TO BE ABOUT 12 INCHES IN DIAMETER. SOME TRUNKS SNAPPED, SOME UPROOTED. TIME IS RADAR ESTIMATED. |
| Jul 11, 11:49 PM CDT | TSTM WND DMG | 3 Nne Park Rapids, MN | TREE DAMAGE OBSERVED RELAYED BY LOCAL NEWSPAPER WITH TIME OF DAMAGE ESTIMATED WITH RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:42 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
605
WUUS53 KFGF 120426
SVRFGF
MNC005-029-057-120530-
/O.NEW.KFGF.SV.W.0126.180712T0426Z-180712T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
1126 PM CDT WED JUL 11 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Hubbard County in north central Minnesota...
Northeastern Becker County in northwestern Minnesota...
Southeastern Clearwater County in northwestern Minnesota...
* Until 1230 AM CDT.
* At 1125 PM CDT, severe thunderstorms were located along a line
extending from Itasca State Park to near Pine Point, moving east at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Southern Itasca State Park around 1130 PM CDT.
Osage around 1145 PM CDT.
Camp Wilderness and Two Inlets around 1150 PM CDT.
Park Rapids around 1200 AM CDT.
Benedict, Dorset and Emmaville around 1210 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 AM CDT for central, north
central and northwestern Minnesota.
LAT...LON 4682 9574 4719 9525 4720 9466 4680 9466
TIME...MOT...LOC 0425Z 269DEG 30KT 4715 9522 4698 9550
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Hopkins3 follow-up statements
849
WWUS53 KFGF 120448
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1148 PM CDT WED JUL 11 2018
MNC029-120457-
/O.CAN.KFGF.SV.W.0126.000000T0000Z-180712T0530Z/
Clearwater MN-
1148 PM CDT WED JUL 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEARWATER COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for central, north
central and northwestern Minnesota.
LAT...LON 4682 9548 4719 9504 4720 9466 4680 9466
4680 9468
TIME...MOT...LOC 0447Z 269DEG 43KT 4716 9484 4697 9493 4686 9515
$$
MNC005-057-120530-
/O.CON.KFGF.SV.W.0126.000000T0000Z-180712T0530Z/
Hubbard MN-Becker MN-
1148 PM CDT WED JUL 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR HUBBARD AND EAST CENTRAL BECKER COUNTIES...
At 1147 PM CDT, severe thunderstorms were located along a line
extending from near Kabekona to Dorset to near Park Rapids, moving
east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Benedict and Nevis around 1155 PM CDT.
Akeley around 1200 AM CDT.
Badoura and Chamberlain around 1210 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 AM CDT for central, north
central and northwestern Minnesota.
LAT...LON 4682 9548 4719 9504 4720 9466 4680 9466
4680 9468
TIME...MOT...LOC 0447Z 269DEG 43KT 4716 9484 4697 9493 4686 9515
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
TG106
WWUS53 KFGF 120513
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1213 AM CDT THU JUL 12 2018
MNC005-057-120530-
/O.CON.KFGF.SV.W.0126.000000T0000Z-180712T0530Z/
Hubbard MN-Becker MN-
1213 AM CDT THU JUL 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN HUBBARD AND EAST CENTRAL BECKER COUNTIES...
At 1213 AM CDT, severe thunderstorms were located along a line
extending from near Nevis to Dorset to near Menahga, moving east at
30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Dorset around 1215 AM CDT.
Nevis around 1220 AM CDT.
Akeley, Chamberlain and Badoura around 1230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 AM CDT for central, north
central and northwestern Minnesota.
LAT...LON 4682 9531 4714 9474 4714 9466 4680 9466
4680 9468
TIME...MOT...LOC 0513Z 270DEG 25KT 4700 9488 4694 9493 4682 9512
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
TG871
WWUS53 KFGF 120528
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1228 AM CDT THU JUL 12 2018
MNC005-057-120538-
/O.EXP.KFGF.SV.W.0126.000000T0000Z-180712T0530Z/
Hubbard MN-Becker MN-
1228 AM CDT THU JUL 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HUBBARD AND EAST
CENTRAL BECKER COUNTIES WILL EXPIRE AT 1230 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 100 AM CDT for central, north
central and northwestern Minnesota.
LAT...LON 4682 9531 4714 9474 4714 9466 4680 9466
4680 9468
TIME...MOT...LOC 0528Z 269DEG 30KT 4700 9470 4694 9475 4682 9494
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:00 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 11, 10:00 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1000 PM CDT Wed Jul 11 2018 .UPDATE... Issued at 1000 PM CDT Wed Jul 11 2018 Storms have fired along the frontal boundary from Baudette down to Mahnomen, with some moresporadicc convection further south and west along the boundary. Several cells in northern Beltrami county have had funnel or tornado reports, which fits with 5 or more significant tornado parameter values. There should be a continued tornado threat during the next hour or two before the storms become less discrete, then more wind and hail along with heavy rain is expected. Adjusted POPs for what is going on currently, and have the convection shifting slowly south and eastward during the next few hours. && .SHORT TERM...(This evening through Thursday) Issued at 324 PM CDT Wed Jul 11 2018 As of 3 pm, the frontal boundary extended from Cavalier down toward Jamestown North Dakota. Behind the front, winds have turned to the west-northwest and dew points were slow to drop. Ahead of the front, temperatures have finally come up, but still not quite as high as expected in some areas. Dew points were in the lower 70s, with even some middle 70s at a few spots. So it is very warm and humid. The front is expected to pass east of the Red River in another 2-3 hours or so. Grand Forks is already switching to the southwest, as is Valley City and Gwinner. The one thing limiting convection right now are the warm mid level temperatures. 700mb temps right now are at least +12C over a good portion of the FA. High resolution models show convection becoming a little stronger and widespread in the 7 to 8 pm time frame. With the front mainly over northwest Minnesota by then, that would be the area for any strong to severe storms. The time window would likely be from 7-8 pm until around midnight. Some of the strong to severe storms may try to build southward, possibly even clipping the Fargo-Moorhead area into the southern Red River Valley. However, the best bet may be from Waskish to Bemidji to Detroit Lakes. With the high moisture in the area, these storms would likely drop localized heavy rain as well. Some models are hinting at the potential for some lingering weak activity into a portion of early Thursday, but will keep it dry for now. Otherwise slightly cooler and a touch less humid on Thursday as well. .LONG TERM...(Thursday night through Wednesday) Issued at 324 PM CDT Wed Jul 11 2018 Forecast is still on track showing that the best, if not only, chance for impactful weather will present itself Sat eve into the overnight. Thu eve and Fri will be dry and still warm, with westerly sfc winds promoting daytime warmth. By Sat afternoon two days of evapotranspiration effects of abundant ground moisture and more southerly winds will help SFC dewpoints to rise up toward the 70 degree mark again. This will combine with an upper wave tracking across Manitoba and an attendant cold front sweeping through south of the border to set up late eve and overnight convection. Ensembles, operational and statistical models paint a consistent picture for substantially cooler and drier weather during the Sun to Tue interval. This surge of cooler air on NW flow would look to suppress any sensible weather a good distance south of the forecast area. Daytime highs in the 70s will be accompanied by overnight lows in the low to mid 50s. Return flow should kick in mid week, returning the region to seasonal warmth by then. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 705 PM CDT Wed Jul 11 2018 Some MVFR cumulus clouds at KBJI have been going back and forth between SCT and BKN, and some HZ has developed at KDVL. Think both of these reductions in category will be short lived. All other TAF sites are VFR and will remain so throughout the period. Convection will form near a cold front moving across the area. The best chances for storms will be near KBJI so have mention in at that site for this evening. Storms will push out of the area before 06Z. Winds will shift to the southwest and then northwest as the cold front continues to push through. Some gusts to near 20 kts will be possible tomorrow afternoon at least at KGFK and KDVL. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...JR SHORT TERM...Godon LONG TERM...WJB AVIATION...JR
Hazardous weather outlook, Jul 11, 11:57 AM CDT, 11 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1157 AM CDT Wed Jul 11 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ027-030-039-049-052-053- 121700- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Grand Forks-Traill- Cass-Ransom-Sargent-Richland- 1157 AM CDT Wed Jul 11 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Severe thunderstorms possible tonight between 7 pm and midnight. Areas east of the Red River will see the highest risk. Large hail up to 2 inches in diameter and 75 mph wind gusts will be the primary risks. The tornado risk is relatively low but cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are again possible on Saturday, with severe storms possible. Details are still uncertain with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. NDZ006>008-014>016-024-026-028-029-038-054-121700- Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy- Nelson-Griggs-Steele-Barnes-Western Walsh County- 1157 AM CDT Wed Jul 11 2018 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are again possible on Saturday, with severe storms possible. Details are still uncertain with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Jul 11, 10:13 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1013 PM CDT WED JUL 11 2018
MNZ016-017-022>024-120415-
Mahnomen MN-South Clearwater MN-Hubbard MN-North Clearwater MN-
South Beltrami MN-
1013 PM CDT WED JUL 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUBBARD...SOUTHEASTERN
BELTRAMI...EAST CENTRAL MAHNOMEN AND SOUTHERN CLEARWATER COUNTIES
UNTIL 1115 PM CDT...
At 1013 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pinewood to Roy Lake. Movement was east at 45
mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Pinewood and Solway around 1015 PM CDT.
Upper Rice Lake, Puposky and Lake Bemidji State Park around 1030
PM CDT.
Alida and Turtle River around 1035 PM CDT.
Tenstrike around 1040 PM CDT.
Becida and Hines around 1045 PM CDT.
Other locations impacted by these storms include Camp Thunderbird
East and Camp Thunderbird West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Tornado Watch remains in effect until 100 AM CDT for north central
and northwestern Minnesota.
LAT...LON 4741 9467 4728 9467 4728 9569 4768 9517
4772 9442 4741 9442
TIME...MOT...LOC 0313Z 264DEG 39KT 4762 9513 4734 9554
HopkinsLocal storm report, Jul 11, 10:25 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1025 PM CDT WED JUL 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TORNADO 6 W SAUM 47.97N 94.81W
07/11/2018 Beltrami MN PUBLIC
REPORT AND VIDEO POSTED TO SOCIAL MEDIA SHOWING CONTACT
AND EASTWARD TRACKING OVER OPEN WATER ON LOWER RED LAKE.
LOCATION IS APPROXIMATE.
&&
GGUSTSpecial weather statement, Jul 11, 10:30 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 1030 PM CDT WED JUL 11 2018 MNZ022>024-027-028-120430- West Becker MN-East Becker MN-Mahnomen MN-South Clearwater MN- Hubbard MN- 1030 PM CDT WED JUL 11 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUBBARD... SOUTHEASTERN MAHNOMEN...NORTHERN BECKER AND SOUTHERN CLEARWATER COUNTIES UNTIL 1130 PM CDT... At 1030 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Tulaby Lake to near Callaway. Movement was east at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Strong thunderstorms will be near... Tulaby Lake around 1035 PM CDT. Long Lost Lake and Bad Medicine Lake around 1050 PM CDT. Many Point Lake around 1055 PM CDT. Itasca State Park and Lake Itasca around 1100 PM CDT. Pine Point around 1105 PM CDT. Other locations impacted by these storms include Many Point Scout Camp. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Tornado Watch remains in effect until 100 AM CDT for north central and northwestern Minnesota. LAT...LON 4698 9533 4698 9619 4724 9577 4726 9496 TIME...MOT...LOC 0330Z 266DEG 36KT 4720 9567 4702 9593 Hopkins
Local storm report, Jul 11, 10:39 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1039 PM CDT WED JUL 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL 3 WNW BAGLEY 47.54N 95.46W
07/11/2018 E1.00 INCH Clearwater MN PUBLIC
VERY HEAVY RAIN WITH A FEW LARGER HAIL STONES.
&&
GGUSTLocal storm report, Jul 11, 10:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1051 PM CDT WED JUL 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL SAUM 47.97N 94.68W
07/11/2018 E0.88 INCH BELTRAMI MN PUBLIC
SOME DIME TO NICKEL SIZED HAIL AND A PRETTY STRONG WIND.
&&
GGUSTSpecial weather statement, Jul 11, 11:10 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1110 PM CDT WED JUL 11 2018
MNZ017-023-024-120500-
South Clearwater MN-Hubbard MN-South Beltrami MN-
1110 PM CDT WED JUL 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUBBARD...SOUTHEASTERN
BELTRAMI AND SOUTHEASTERN CLEARWATER COUNTIES UNTIL MIDNIGHT CDT...
At 1110 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Turtle River to Itasca State Park.
Movement was east at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Turtle River around 1115 PM CDT.
Pennington around 1130 PM CDT.
Kabekona around 1135 PM CDT.
Laporte around 1145 PM CDT.
Other locations impacted by these storms include Camp Thunderbird
East and Camp Thunderbird West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Tornado Watch remains in effect until 100 AM CDT for north central
and northwestern Minnesota.
LAT...LON 4741 9467 4720 9466 4721 9535 4764 9470
4764 9442 4741 9442
TIME...MOT...LOC 0410Z 291DEG 27KT 4754 9469 4722 9518
HopkinsThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:57 PM CDT | Special Weather Statement | FGF | Beltrami | 48 min |
| Jul 11, 8:16 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 59 min |
| Jul 11, 8:48 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 57 min |
| Jul 11, 9:08 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 67 min |
| Jul 11, 9:23 PM CDT | Tornado Warning | FGF | Beltrami | 52 min |
| Jul 11, 9:30 PM CDT | Tornado Warning | FGF | Beltrami, Lake of the Woods | 30 min |
| Jul 11, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 48 min |
| Jul 11, 10:13 PM CDT | Special Weather Statement | FGF | Clearwater | 62 min |
| Jul 11, 10:30 PM CDT | Special Weather Statement | FGF | Becker | 60 min |
| Jul 11, 11:10 PM CDT | Special Weather Statement | FGF | Hubbard | 50 min |
| Jul 11, 11:12 PM CDT | Areal Flood Advisory | FGF | Beltrami | 108 min |
| Jul 12, 12:31 AM CDT | Special Weather Statement | FGF | Wadena | 44 min |
| Jul 12, 1:09 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Wadena | 36 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.